Project detail

Asymptotická teorie obyčejných diferenciálních rovnic celočíselných a neceločíselných řádů a jejich numerických diskretizací

Duration: 01.01.2017 — 31.12.2019

On the project

Projekt se zabývá asymptotickým chováním řešení obyčejných a zpožděných diferenciálních rovnic, se speciálním zaměřením na rovnice neceločíselných řádů. Výzkum je věnován problematice asymptotiky, stability a oscilace řešení, existenci periodických a skoroperiodických řešení, a otázkám spojeným s okrajovými úlohami na neohraničených intervalech. Společně s rozvojem asymptotické teorie obyčejných a zpožděných diferenciálních rovnic očekáváme hlavní přínos tohoto projektu ve vyšetřování uvedených vlastností i pro rovnice neceločíselných řádů, které představují novou a dynamicky se rozvíjející výzkumnou oblast s velkým aplikačním potenciálem. Tento typ rovnic vykazuje velmi zajímavé vlastnosti, což speciálně platí pro chaotické dynamické systémy neceločíselných řádů, kterým je výzkum rovněž věnován. Důležitou součástí návrhu projektu je i analýza stability vybraných numerických metod pro zpožděné diferenciální rovnice celočíselných a neceločíselných řádů. Tato analýza klade vysoké nároky na preciznost odvozených podmínek stability.

Description in English
The project deals with asymptotic behavior of solutions of ordinary and delay differential equations, with a special emphasis put on fractional differential equations. The research is focused on problems of asymptotics, stability and oscillation of solutions, existence of periodic and almost periodic solutions, and questions connected with boundary value problems on unbounded intervals. Jointly with advancements in asymptotic theory of ordinary and delay differential equations, the main impact of the project is supposed in the investigation of the mentioned properties for fractional differential equations, representing a modern and rapidly developing research area with high potential towards applications. These equations display interesting properties, particularly in the case of fractional chaotic dynamical systems that are supposed to be studied as well. Another important part of the research consists in stability analysis of numerical methods for ordinary and fractional delay differential equations. This analysis puts high demands on sharpness of derived stability conditions.

Keywords
diferenciální rovnice neceločíselného řádu;Caputova derivace;nelineární obyčejná diferenciální rovnice;zpoždění;numerická diskretizace;asymptotické chování;stabilita;oscilace; skoroperiodické funkce;Mittag-Lefflerovy funkce

Key words in English
fractional differential equation;Caputo derivative;nonlinear ordinary differential equation;delay; numerical discretization;asymptotic behavior;stability;oscillation;almost periodic functions; Mittag-Leffler functions

Mark

GA17-03224S

Default language

Czech

People responsible

Došlá Zuzana, Prof. RNDr., DrSc.
- principal person responsible (2017-01-01 - 2019-12-31)
Čermák Jan, prof. RNDr., CSc.
- fellow researcher (2017-01-01 - 2019-12-31)

Units

Institute of Mathematics
- (2017-01-01 - 2019-12-31)

Funding resources

Czech Science Foundation - Standardní projekty
- part funder (2017-01-10 - 2019-12-31)

Results

TOMÁŠEK, P. Visualization and analysis of stability regions of certain discretization of differential equation with constant delay. Memoirs Diff. Equat. Math. Phys, 2017, vol. 2017, no. 72, p. 131-139. ISSN: 1512-0015.
Detail

ČERMÁK, J.; NECHVÁTAL, L. On exact and discretized stability of a linear fractional delay differential equation. APPLIED MATHEMATICS LETTERS, 2020, vol. 105, no. 1, p. 1-9. ISSN: 0893-9659.
Detail

ČERMÁK, J.; NECHVÁTAL, L. Local Bifurcations and Chaos in the Fractional Rössler System. International Journal of Bifurcations & Chaos, 2018, vol. 28, no. 8, p. 1850098-1 (1850098-17 p.)ISSN: 0218-1274.
Detail

ČERMÁK, J.; JÁNSKÝ, J.; MATSUNAGA, H. On stability and stabilization of some discrete dynamical systems. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, vol. 41, no. 10, p. 3684-3695. ISSN: 0170-4214.
Detail

ČERMÁK, J.; JÁNSKÝ, J.; NECHVÁTAL, L. Exact versus discretized stability regions for a linear delay differential equation. APPLIED MATHEMATICS AND COMPUTATION, 2019, vol. 347, no. 1, p. 712-722. ISSN: 0096-3003.
Detail

ŘEHÁK, P. Refined discrete regular variation and its applications. Mathematical Methods in the Applied Sciences, 2019, vol. 42, no. 18, p. 1-12. ISSN: 1099-1476.
Detail

KISELA, T.; DOLNÍK, M. Lerch's theorem on nabla time scales. Mathematica Slovaca, 2019, vol. 69, no. 5, p. 1127-1136. ISSN: 0139-9918.
Detail

KISELA, T.; ČERMÁK, J. Delay-dependent stability switches in fractional differential equations. Communications in Nonlinear Science and Numerical Simulation, 2019, vol. 79, no. 1, p. 1-19. ISSN: 1007-5704.
Detail

KISELA, T.; ČERMÁK, J. Oscillatory and asymptotic properties of fractional delay differential equations. Electronic Journal of Differential Equations, 2019, vol. 2019, no. 33, p. 1-15. ISSN: 1072-6691.
Detail

ČERMÁK, J.; NECHVÁTAL, L. Stability and chaos in the fractional Chen system. Chaos, Solitons & Fractals, 2019, vol. 125, no. 1, p. 24-33. ISSN: 0960-0779.
Detail

ŘEHÁK, P.; YAMAOKA, N.; ITO, B. Applications of iterated logarithm functions on time scales to Riemann-Weber type equations. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, vol. 148, no. 4, p. 1611-1624. ISSN: 0002-9939.
Detail

ŘEHÁK, P. A note on transformations of independent variable in second order dynamic equations. In Springer Proceedings in Mathematics & Statistics. Cham: Springer, 2020. p. 335-353. ISBN: 978-3-030-35502-9.
Detail

TOMÁŠEK, P. Stability and Instability Regions for a Three Term Difference Equation. In Difference Equations and Discrete Dynamical Systems with Applications. ICDEA 2018. Springer Proceedings in Mathematics & Statistics. Springer Proceedings in Mathematics & Statistics. Cham: Springer, 2020. p. 355-364. ISBN: 978-3-030-35501-2. ISSN: 2194-1009.
Detail

ČERMÁK, J.; NECHVÁTAL, L. On stabilization of unstable steady states of autonomous ordinary differential equations via delayed feedback controls. PHYSICA D-NONLINEAR PHENOMENA, 2020, vol. 404, no. 1, p. 1-30. ISSN: 0167-2789.
Detail

KISELA, T. On asymptotic behaviour of solutions of a linear fractional differential equation with a variable coefficient. Memoirs Diff. Equat. Math. Phys, 2017, vol. 72, no. 1, p. 71-78. ISSN: 1512-0015.
Detail